Publications of the Faculty of Mathematics


Showing entries 4151 - 4200 out of 5085

2009



2008


Katzarkov, Ludmil ; Auroux, Denis. / A degree doubling formula for braid monodromies and Lefschetz pencils. In: Pure and Applied Mathematics Series. 2008 ; Vol. 4, No. 2. pp. 237-318.

Younes, Laurent ; Michor, Peter ; Shah, Jayant et al. / A Metric on Shape Space with Explicit Geodesics. In: Accademia Nazionale dei Lincei. Atti. Matematica e Applicazioni. Rendiconti. 2008 ; Vol. 19, No. 1. pp. 25-57.

Luef, Franz ; de Gosson, Maurice. / A new approach to the *-genvalue equation. In: Letters in Mathematical Physics. 2008 ; Vol. 85, No. 2-3. pp. 173-183.

Fellner, Klemens Andreas ; Liu, Hai-lang ; Di Francesco, Marco. / A nonlocal conservation law with nonlinear ``radiation'' inhomogeneity. In: Journal of Hyperbolic Differential Equations. 2008 ; Vol. 1, No. 5. pp. 1-23.

Bui, Qui ; Kaiblinger, Norbert ; Laugesen, Richard Snyder. / A note on constructing affine systems for $L^2$. In: Applied and Computational Harmonic Analysis. 2008 ; Vol. 25, No. 3. pp. 400-406.

Grosser, Michael. / A Note on Distribution Spaces on Manifolds. In: Novi Sad Journal of Mathematics. 2008 ; Vol. 38, No. 3. pp. 121-128.

Steinbauer, Roland. / A note on distributional semi-Riemannian geometry. Proceedings of the 12th Serbian Mathematical Congress, Novi Sad, September 2008. University of Novi Sad. Mathematical Society of Serbia, 2008.

Herbig, Anne-Katrin ; Fornaess, John Erik. / A note on plurisubharmonic defining functions in C^n. In: Mathematische Annalen. 2008 ; Vol. 342. pp. 749-772.

Neumaier, Arnold ; Domes, Ferenc. / A scaling algorithm for polynomial constraint satisfaction problems. In: Journal of Global Optimization. 2008 ; Vol. 42. pp. 327-345.


Schmidt, Klaus ; Vershik, Anatoly M. / Algebraic polymorphisms. In: Ergodic Theory and Dynamical Systems. 2008 ; Vol. 28. pp. 633-642.

Burger, Martin ; Dolak-Struß, Yasmin ; Schmeiser, Christian. / Asymptotic analysis of an advection-dominated chemotaxis model in multiple spatial dimensions. In: Communications in Mathematical Sciences. 2008 ; Vol. 6, No. 1. pp. 1-28.

Schachermayer, Walter. / Asymptotic arbitrage and large deviations. In: Mathematics and Financial Economics. 2008 ; Vol. 1/2008, No. 3-4. pp. 213-249.

Gröchenig, Karlheinz ; Rzeszotnik, Ziemowit. / Banach algebras of pseudodifferential operators and their almost diagonalization. In: Annales de l'Institut Fourier. 2008 ; Vol. 58, No. 6. pp. 2279-2314.

Katzarkov, Ludmil ; Beauville, Arnaud ; Liu, Kefeng et al. / Bogomolov special issue. In: Pure and Applied Mathematics Series. 2008 ; Vol. 4, No. 2, part 1.

Markowich, Peter ; Sparber, Christof ; Aki, Gonca. / Classical Limit of semirelativistic Hartree Systems. In: Journal of Mathematical Physics. 2008 ; Vol. 49, No. 10.

Hermisson, Joachim ; Kopp, Michael. / Competitive speciation and costs of choosiness. In: Journal of Evolutionary Biology. 2008 ; Vol. 21, No. 4. pp. 1005-1023.

Popovych, Roman ; Kunzinger, Michael ; Ivanova, Nataliya M. / Conservation laws and potential symmetries of linear parabolic equations. In: Acta Applicandae Mathematicae. 2008 ; Vol. 100, No. 2. pp. 113-185.


Fendler, Gero ; Gröchenig, Karlheinz ; Leinert, Michael. / Convolution-dominated operators on discrete groups. In: Integral Equations and Operator Theory. 2008 ; Vol. 61. pp. 493-509.

Cap, Andreas ; Gover, A R. / CR-Tractors and the Fefferman Space. In: Indiana University Mathematics Journal. 2008 ; Vol. 57, No. 5. pp. 2519-2570.

Reichel, Hans-Christian (Editor) ; Humenberger, Johann (Editor) ; Litschauer, Dieter et al. / Das ist Mathematik 2 NEU : Lehrbuch und Aufgabensammlung für die 2. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2008. 280 p.

Rüffler, Claus ; Kim, Garry ; Abrams, Peter. / Determinants of the strength of disruptive and/or divergent selection arising from resource competition. In: Evolution. 2008 ; Vol. 62. pp. 1571-1586.

Fellner, Klemens Andreas ; Desvillettes, Laurent. / Entropy methods for reaction-diffusion equations: slowly growing a-priori bounds. In: Revista Matematica Iberoamericana. 2008 ; Vol. 2, No. 24. pp. 407-431.

Popovych, Roman ; Sophocleous, C. ; Vaneeva, Olena O. / Exact solutions of a remarkable fin equation. In: Applied Mathematics Letters. 2008 ; Vol. 21, No. 3. pp. 209-214.

Carrillo, Jose Antonio ; Desvillettes, Laurent ; Fellner, Klemens Andreas. / Exponential decay towards equilibrium for the inhomogeneous Aizenman-Bak model. In: Communications in Mathematical Physics. 2008 ; Vol. 278, No. 2. pp. 433-451.

Fellner, Klemens Andreas ; Carrillo, Jose Antonio ; Desvillettes, Laurent. / Fast-reaction limit for the inhomogeneous Aizenman-Bak model. In: Kinetic and Related Models. 2008 ; Vol. 1, No. 1. pp. 127-137.

Hofbauer, Josef ; Huttegger, Simon. / Feasibility of communication in binary signaling games. In: Journal of Theoretical Biology. 2008 ; Vol. 254. pp. 843-849.

Konjik, Sanja ; Kunzinger, Michael ; Oberguggenberger, Michael. / Foundations of the calculus of variations in generalized function algebras. In: Acta Applicandae Mathematicae. 2008 ; Vol. 103, No. 2. pp. 169-199.

Showing entries 4151 - 4200 out of 5085